# SDR 2007FA0000455

- Difficulty date: May 5, 2007
- Submitted: May 30, 2007
- Operation: General aviation
- Aircraft: N2745F
- Make and model: Cessna 340A
- Aircraft serial: 340A0949
- Engine: Cont TSIO520*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gearbox
- Part number: 08940002
- Condition: Damaged
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR MOTOR, REDUCTION GEAR BOX AND GEAR TRANSMISSION WERE REMOVED AND SENT OUT TO FOR INSPECTION.  WHEN THEY OPENED GEAR REDUCTION BOX, THEY DISCOVERED THAT ONE OF THE MOUNTING BOLTS HAVE BEEN OF THE IMPROPER LENGTH CAUSING THE THREAD PATTERN.  TBOLT SHOWS SLIGHT WEAR WHERE IT TOUCHED THE GEAR SYSTEM.  ACCORDING TO MFG THERE WAS ONLY A SLIGHT TRANSFER TO GEAR, WHICH THEY FEEL WOULD NOT HAVE CAUSED A PROBLEM.  CANNOT DETERMINE HOW LONG THIS CONDITION EXISTED.  THE BOLTS LOOK TO BE OLD AND THE INTERNAL GEAR BOX SEEMS ALSO TO BE OLD.  THE INSTALLATION CALLED FOR A .8750 INCH BOLT FOR THIS MOUNTING HOLE, AND REMOVED A 1 INCH BOLT.  THE CORRECTIVE ACTION IS TO INSTALL THE REPAIRED GEAR BOX AND THE CORRECT MOUNTING H
